# SDR CHQA201100412

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 26,191 hours, 21,320 cycles
- Engine: Allsn AE3007A
- Engine time: 22,554 hours, 18,412 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Part number: 40303915SD
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A BLEED 1 LEAK MESSAGE IN FLIGHT, WHILE IN ICING CONDITIONS.  DIVERTED TO KSDF AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE UPPER T-DUCT O-RING.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
